MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD 9.5 INCH EXT W/1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD 9.5 INCH EXT W/1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30201E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd 9.5 inch ext w/1 vlv port had separated.The following information was provided by the initial reporter: line came apart when attached to the patient.It disconnected at a location that should be fused together.Patient was exposed to risk as line fell apart while connected to patient.Patient bleed out of the disconnected line.Anesthetic tech left sample in the tech room - line is contaminated.
 
Additional Manufacturer Narrative
Investigation result: one 30201e sample was returned for investigation in opened packaging from lot 23099328; blood was present in the set.The customer reported that "line came apart when attached to the patient.It disconnected at a location that should be fused together.Patient was exposed to risk as line fell apart while connected to patient.Patient bleed out of the disconnected line." a visual inspection confirmed the customer's experience; the tubing separated at the y-site tubing joint and no obvious signs of solvent were visible at the affected joint.The details of this feedback were forwarded to the manufacturing site for investigation.Their analysis confirmed that the separation is most likely to have been caused by an insufficient amount of solvent having been applied to the tubing joint during the assembly process.This is a manually performed assembly step and is likely to have occurred due to human error.A review of the production records for lot 23099328 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Please note, since the manufacture of the reported lot, the product has been transferred to an alternative manufacturing site; however quality team will continue to monitor the incoming feedback and remain vigilant to reports of this nature.A review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 30201e product over the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
BD 9.5 INCH EXT W/1 VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23842543
Report Number9616066-2025-03830
Device Sequence Number9835317
Product Code FPA
UDI-Device Identifier07613203011556
UDI-Public(01)07613203011556(17)260922(10)23099328
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/22/2026
Device Catalogue Number30201E
Device Lot Number23099328
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown